Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 111, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 5, 2020, 1:11 AM EDT for Lumpkin County, Union County, White County, Georgia. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2020, 1:11 AM EDT (05:11 UTC)
- Expired
- May 5, 2020, 1:45 AM EDT
- In force
- 34 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lumpkin County, GA, Union County, GA, White County, GA
The radar
The Greer radar (KGSP), 148 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 1:14 AM EDT | TSTM WND DMG | 2 E Gaddistown, GA | TREE DOWN ON POWER LINE AT MILE MARKER 4 ON GA 60 |
| May 5, 1:17 AM EDT | TSTM WND DMG | 2 Nnw Turners Corner, GA | TREE DOWN ON EDWARDS PKWY NEAR GA 129. |
| May 5, 1:30 AM EDT | TSTM WND DMG | 1 E Leaf, GA | TREE DOWN ON GA 115 NEAR GA 254 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 7:42 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 475 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1568 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
637
WUUS52 KFFC 050511
SVRFFC
GAC187-291-311-050545-
/O.NEW.KFFC.SV.W.0111.200505T0511Z-200505T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
111 AM EDT Tue May 5 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Lumpkin County in north central Georgia...
White County in northeastern Georgia...
Southern Union County in north central Georgia...
* Until 145 AM EDT.
* At 111 AM EDT, severe thunderstorms were located along a line
extending from Suches to Dahlonega, moving east at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dahlonega, Cleveland, Helen, Suches, Unicoi State Park,
Robertstown, Mossy Creek, Woods Hole Shelter, Low Gap Shelter,
Vogel State Park, Anna Ruby Falls, Leaf, Turners Corner, Sautee,
Gaddistown, Qualatchee Lake, Camp Merrill, Whitley Gap Shelter,
Camp Coleman Lake and Hawk Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Peachtree City.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3479 8378 3480 8368 3477 8363 3473 8362
3465 8366 3462 8364 3458 8364 3455 8362
3450 8367 3450 8378 3452 8379 3450 8379
3450 8384 3449 8386 3447 8411 3449 8413
3466 8415 3473 8409 3478 8409 3482 8378
TIME...MOT...LOC 0511Z 255DEG 62KT 3470 8400 3453 8400
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
696
WWUS52 KFFC 050534
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
134 AM EDT Tue May 5 2020
GAC187-291-050543-
/O.CAN.KFFC.SV.W.0111.000000T0000Z-200505T0545Z/
Lumpkin GA-Union GA-
134 AM EDT Tue May 5 2020
...THE SEVERE THUNDERSTORM WARNING FOR LUMPKIN AND SOUTHERN UNION
COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
north central and northeastern Georgia.
LAT...LON 3476 8363 3473 8362 3465 8366 3462 8364
3458 8364 3455 8362 3450 8367 3450 8378
3452 8378 3450 8379 3451 8384 3453 8383
3455 8386 3466 8388 3472 8386 3473 8383
3477 8383 3479 8381 3480 8368
TIME...MOT...LOC 0533Z 255DEG 62KT 3480 8357 3463 8357
$$
GAC311-050545-
/O.CON.KFFC.SV.W.0111.000000T0000Z-200505T0545Z/
White GA-
134 AM EDT Tue May 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR WHITE COUNTY...
At 133 AM EDT, severe thunderstorms were located along a line
extending from near Lake Burton to near Clarkesville, moving east at
70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cleveland, Helen, Unicoi State Park, Whitley Gap Shelter,
Robertstown, Mossy Creek, Camp Coleman Lake, Anna Ruby Falls, Leaf,
Smithgall Woods Conservation Are, Sautee, Qualatchee Lake and Low Gap
Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Peachtree City.
&&
LAT...LON 3476 8363 3473 8362 3465 8366 3462 8364
3458 8364 3455 8362 3450 8367 3450 8378
3452 8378 3450 8379 3451 8384 3453 8383
3455 8386 3466 8388 3472 8386 3473 8383
3477 8383 3479 8381 3480 8368
TIME...MOT...LOC 0533Z 255DEG 62KT 3480 8357 3463 8357
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 10:24 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, May 4, 10:24 PM EDT, 2 hours 47 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 1024 PM EDT Mon May 4 2020 .UPDATE... Continuing to monitor the inbound convection toward NW GA. Damaging winds and hail are the main hazards. BDL && PREV DISCUSSION... /Issued 708 PM EDT Mon May 4 2020/ SHORT TERM /Tonight through Tuesday Night/... Current satellite/radar loop shows increasing clouds across North and Central GA with a wave moving E to SE out of the Mid MS River Valley. This wave is expected to continue to push east and should clip N GA late this afternoon/evening. Will see some showers and thunderstorms as this wave pushes through mainly across N GA. The models are showing, as this wave moves through, the best moisture and dynamics stays north of the state so not sure just how much we will see this evening. As the storms move across there is enough instability developing across N GA to spark of some strong and possibly severe storms, but any that develop will be isolated. The greatest threats appear to be lightning strikes, Damaging winds, and some hail. The potential for some severe storms may also continue through the overnight hours as some hi-res models are hinting at a more organized complex of storms moving across N GA after midnight. This definitely isn't out of the question especially with the weak northwest flow aloft and the wave moving through. By Tuesday morning, a developing closed low over the central plains will have moved east into the Mid MS river valley. This low center is expected to continue to move E to Ne through Wed morning with its associated cold front moving through the region Tuesday afternoon/night. Although moisture looks to be fairly limited, there will be ample lift with this system to continue with chance pops across the northern zones in the evening hours. The front looks to dry out some as it continues into central Georgia through Wed morning. Strong to isolated severe thunderstorms will again be possible with this front, mainly across north Georgia, due to moderate instability and steep lapse rates. The main hazards with any storms will again be damaging winds, lightning, and hail. SPC has also put portions of north Georgia under a Marginal Risk for day 2. 01 LONG TERM /Wednesday through Monday/... A series of rossby wave breaks over the north Atlantic will help keep a block of high PV stratospheric air entrenched over the eastern portion of North America. Within this, several tropospheric polar vorticies (TPVs) will rotate around the edge of this and elongate into PV streamers which will provide ascent for surface cyclogenesis across the eastern US, keeping a somewhat active but cooler pattern in place over the next week into early next week as a series of quick moving lows and cold fronts move through. By Wednesday morning, a cold front should be through most of the CWA with the possible exception of the far southeastern counties which may still be experiencing some precipitation. Guidance has mostly backed off the idea of any wrap around moisture on the backside of the low getting squeezed out over the north GA mountains, so lowered PoPs. Cooler air moves in with the cold front for Thursday keeping temperatures seasonable across much of the CWA. Friday, shortwave moving out of the midwest aligns with the larger scale trough over the eastern US and dives into our area, generating a surface low over the Ohio River valley which quickly moves to the northeast. Another cold front moves into the CWA with this, providing the next opportunity for rain Friday into Friday night. Both GFS and Euro have become a little more aggressive with precipitation, though overall accumulations are still light given limited moisture in the post-frontal environment that will still exist as well as possibility of storms to the southwest preventing much in the way of moisture return during the day. Instability is very limited and upper-level lapse rates are not favorable, but hard to rule out the possibility of thunder along a cold front this time of year in Georgia. Will keep Thunder in the forecast Friday and Friday night. Northwest flow behind the front will bring in another reinforcing shot of cold air. Highs will be in the upper 60s to low 70s across the CWA over the weekend and lows down into the 40s across the area and even upper 30s in the north Georgia mountains. Next possible system moves by on Monday, though current guidance keeps it north of the CWA. Lusk AVIATION... 00Z Update... VFR conditions are expected to continue. Best chances for showers and storms are over far n GA tonight. Surface winds varying around West less than 10 kts tonight and 8-12 kts for Tuesday with some gusts around 20 kts. //ATL Confidence...00Z Update... Medium to high confidence for all elements. BDL && .PRELIMINARY POINT TEMPS/POPS... Athens 64 85 55 70 / 20 20 30 0 Atlanta 65 83 54 68 / 20 20 30 5 Blairsville 59 77 46 59 / 50 50 40 5 Cartersville 63 83 51 67 / 30 30 40 5 Columbus 63 87 59 75 / 5 10 20 5 Gainesville 62 82 53 66 / 30 30 30 0 Macon 63 87 59 75 / 0 5 10 5 Rome 63 81 51 68 / 50 40 30 5 Peachtree City 62 84 54 71 / 10 20 30 5 Vidalia 65 89 66 79 / 0 0 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 1 AM EDT Tuesday for the following zones: Catoosa...Chattooga...Dade...Dawson...Fannin... Floyd...Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns... Union...Walker...White...Whitfield. && SHORT TERM...BDL LONG TERM....Morgan AVIATION...BDL
Hazardous weather outlook, May 4, 8:29 PM EDT, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 829 PM EDT Mon May 4 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060030- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 829 PM EDT Mon May 4 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... The chance for severe storms has increased over portions of north Georgia late this evening into the early morning hours. A Severe Thunderstorm Watch has been issued accordingly until 1 AM. The main threats will be damaging winds, large hail, and locally heavy rainfall. An isolated brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is a chance of thunderstorms Tuesday and Tuesday night and again Friday and Friday night ahead of another cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 5, 12:23 AM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1223 AM EDT Tue May 5 2020
GAZ006>008-014-015-050500-
Gilmer GA-Dawson GA-Union GA-Lumpkin GA-Fannin GA-
1223 AM EDT Tue May 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...SOUTHERN UNION...LUMPKIN AND SOUTHEASTERN
FANNIN COUNTIES UNTIL 100 AM EDT...
At 1223 AM EDT...a strong thunderstorm was over Stover Creek Shelter,
or 14 miles east of Ellijay...moving east at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dahlonega, Suches, Amicalola Falls State Park, Jones Creek, Woods
Hole Shelter, Fausett Lake, Len Foote Hike Inn, Pisgah, Vogel State
Park, Stover Creek Shelter, Turners Corner, Gaddistown, Margret, Camp
Merrill, Dial, Springer Mountain Shelter, Owltown, Black Gap Shelter,
Auraria and Hawk Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3482 8386 3472 8385 3469 8386 3468 8387
3462 8388 3461 8386 3455 8386 3454 8384
3450 8384 3448 8388 3445 8407 3451 8429
3471 8436 3488 8406
TIME...MOT...LOC 0423Z 248DEG 40KT 3467 8423
HAIL...0.75IN
WIND...50MPHLocal storm report, May 5, 12:43 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 AM EDT TUE MAY 05 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 AM TSTM WND DMG RESACA 34.58N 84.94W
05/05/2020 GORDON GA 911 CALL CENTER
TREE DOWN ACROSS NICKLESVILLE RD NE JUST EAST OF US41
&&
EVENT NUMBER FFC2000657
SNELSONSpecial weather statement, May 5, 12:49 AM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1249 AM EDT Tue May 5 2020
GAZ006-007-013>015-021-050515-
Gilmer GA-Dawson GA-Cherokee GA-Pickens GA-Lumpkin GA-Fannin GA-
1249 AM EDT Tue May 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...WESTERN
DAWSON...NORTHERN CHEROKEE...PICKENS...SOUTHWESTERN LUMPKIN AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 115 AM EDT...
At 1248 AM EDT...a line of strong thunderstorms was along a line
extending from near Cherry Log to near Jasper to near Salacoa
Valley...and moving east at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Jasper, Ellijay, Ball Ground, Nelson, Waleska, East Ellijay,
Amicalola Falls State Park, Sequoyah Lake, Juno, Fausett Lake, Len
Foote Hike Inn, Cartecay, Pisgah, Talmadge, Tate, Stover Creek
Shelter, McKee, Marblehill, Dial and Springer Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3476 8416 3466 8415 3465 8415 3465 8414
3446 8412 3427 8433 3435 8465 3441 8465
3441 8460 3451 8448 3476 8448
TIME...MOT...LOC 0448Z 274DEG 34KT 3474 8436 3451 8442 3437 8463
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 5, 12:55 AM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1255 AM EDT Tue May 5 2020
GAZ008-009-016-050515-
Union GA-Towns GA-White GA-
1255 AM EDT Tue May 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION...TOWNS AND
WHITE COUNTIES UNTIL 115 AM EDT...
At 1254 AM EDT...a line of strong thunderstorms was along a line
extending from near Hiawassee to Clermont...and moving east at 65
mph.
HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
cloud to ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Cleveland, Hiawassee, Blairsville, Young Harris, Helen, Unicoi State
Park, Robertstown, Blue Mountain Shelter, Gumlog, Mossy Creek, Titus,
Low Gap Shelter, Vogel State Park, Anna Ruby Falls, Leaf, Plum
Orchard Gap Shelter, Sautee, Qualatchee Lake, Whitley Gap Shelter and
Brasstown Bald.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3488 8366 3482 8365 3480 8368 3476 8363
3469 8364 3465 8366 3455 8362 3450 8367
3451 8384 3453 8383 3455 8386 3462 8388
3472 8386 3474 8395 3499 8398 3499 8355
TIME...MOT...LOC 0454Z 257DEG 58KT 3498 8378 3451 8378
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 5, 1:06 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
106 AM EDT Tue May 5 2020
GAZ006-008-009-015-016-050530-
Union GA-Towns GA-White GA-Lumpkin GA-Fannin GA-
106 AM EDT Tue May 5 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN UNION...SOUTHERN
TOWNS...WHITE...LUMPKIN AND SOUTHEASTERN FANNIN COUNTIES UNTIL 130 AM
EDT...
At 106 AM EDT...National Weather Service doppler radar indicated a
line of strong thunderstorms along a line extending from Margret to
near McKee...and moving east at 70 mph.
HAZARD...40 to 50 mph wind...pea sized hail...frequent cloud to
ground lightning and increased chance of a brief tornado.
IMPACT...While winds should result in minor damage to tree limbs
and blowing around of light...unsecured objects...the
leading edge of this line of storms has also exhibited
areas of localized rotation. A brief tornado could
quickly form.
Some locations in the path of these storms include
Dahlonega, Cleveland, Helen, Suches, Unicoi State Park, Robertstown,
Mossy Creek, Woods Hole Shelter, Low Gap Shelter, Vogel State Park,
Anna Ruby Falls, Leaf, Turners Corner, Sautee, Gaddistown, Qualatchee
Lake, Margret, Camp Merrill, Whitley Gap Shelter and Camp Coleman
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3480 8368 3477 8364 3469 8364 3465 8366
3462 8364 3460 8364 3454 8362 3450 8367
3450 8378 3452 8379 3450 8379 3450 8384
3449 8385 3448 8413 3453 8418 3478 8420
3482 8392
TIME...MOT...LOC 0506Z 254DEG 59KT 3474 8412 3450 8411
HAIL...0.25IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 11:29 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 46 min |
| May 4, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 25 min |
| May 5, 12:09 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Fannin, Floyd, Gilmer, Gordon and 4 more | 51 min |
| May 5, 12:23 AM EDT | Special Weather Statement | FFC | Lumpkin, Union | 37 min |
| May 5, 12:49 AM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 26 min |
| May 5, 12:55 AM EDT | Special Weather Statement | FFC | Towns, White | 20 min |
| May 5, 1:06 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 24 min |
| May 5, 4:28 PM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 47 min |
| May 5, 4:44 PM EDT | Special Weather Statement | FFC | Fannin | 46 min |
| May 5, 5:36 PM EDT | Special Weather Statement | FFC | Gilmer, Union | 24 min |
| May 5, 6:02 PM EDT | Special Weather Statement | FFC | White | 28 min |
| May 5, 6:32 PM EDT | Special Weather Statement | FFC | White | 13 min |
| May 5, 6:34 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 26 min |
| May 5, 6:38 PM EDT | Severe Thunderstorm Warning | FFC | White | 22 min |
| May 5, 6:42 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Pickens, White | 48 min |
| May 5, 6:46 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| May 5, 7:13 PM EDT | Special Weather Statement | FFC | Banks | 17 min |
| May 5, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 14 min |
| May 5, 7:30 PM EDT | Special Weather Statement | FFC | Banks, Forsyth, Hall | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.